# SDR CA111102004

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF348C5
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 601R1024446
- Condition: Bent
- Location: Rt Aileron
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HARD CHAFING CONDITION AND DAMAGED MOVING PART HAVE BEEN FOUND BY MX PERSONNEL WHILE PERFORMING POST FLIGHT CHECK FOLLOWING ACFT FIRST FLIGHT.  RT AILERON OTBD LOWER L/E PANEL HAD SEVERELY COME INTO CONTACT WITH RT AILERON OTBD LOWER GAP SEAL.  INTERFERENCE HAS CAUSE SEAL AND SEAL RETAINER TO BE BENT, TORN AND CUT (SEAL ONLY).  ON THE AILERON SIDE, AILERON OTBD LOWER PANEL WAS FOUND DELAMINATED, AILERON OTBD LOWER PANEL ATTACHMENT RIB CRACKED AND AILERON OTBD SIDE RIB CHAFED.  THOSE CONDITIONS WERE ALL CAUSED BY AILERON MOVEMENT AND HARD CONTACT WITH BENT GAP SEAL.   REASON OF THIS INTERFERENCE IS UNDER INVESTIGATION.
